# SDR IPXA2021061470517

- Difficulty date: May 20, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891503
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E SKIN IS GOUGED BETWEEN STA. XOS= 1031.669 TO 1044.27.REPAIRED GOUGED L/H WING FIXED L/E SKIN BETWEEN STA. XOS.= 1031.669 TO 1044.27 IAW VT-SAA EA 011-5730-01-A9139 REV. I/R AND UPS EO MD11-5750-80664-A. (MAJOR) REF 8100-9 BY S. KANG (AR-605667) DATED 6/10/21.
